# SDR 9809405639

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- System (JASC): 2330 · Entertainment System
- Part: Seat Box
- Part number: 1142400130
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SMOKE ACCUMULATED FROM SEAT BOX UNDER SEAT 32B.  FLIGHT CREW DECLARED EMERGENCY AND RAISED CABIN ALTITUDE TO AID IN SMOKE REMOVAL.  AIRCRAFT LANDED, TAXIED TO GATE, AND DEPARTED PASSENGERS WITHOUT INCIDENT.  MAINTENANCE REPLACED SEAT BOX, OPERATIONAL CHECK OK.
